| Model Number |
1002717 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that ongoing intermittent occlusion alarms occurred.There was no reported adverse impact to the customer¿s blood glucose level.Customer declined to troubleshoot the issue with tandem technical support, therefore no additional information was obtained.